# SDR DL76L060967

- Difficulty date: November 18, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 78,018 hours, 11,875 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LT AFT FUEL PUMP PRESSURE LIGHT ON DISP APPROVED BUT RETURNED TO GATE TO REMOVE CARGO AND BOARDFUEL.  RECYCLED PUMP AND C/B AND PRESS LIGHT OPS OK.
